# SDR 97ZZZX2660

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8220X
- Make and model: Cessna 172B
- Aircraft serial: 17248720
- Engine: Cont O300D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 641916
- Condition: Cracked
- Location: Head
- Part time: 3,518 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, CYLINDER WAS FOUND WITH LOW COMPRESSION/EXHAUST VALVE LEAKAGE.  CYLINDER WAS REMOVED FOR REPAIR AND SENT TO ENGINE SHOP.  AFTER CLEANING, NOTED THE HEAD WAS CRACKED FROM THE ROCKER COVER FLANGE THROUGH THE EXHAUST PORT AND ACROSS TO THE UPPER SPARKPLUG HOLE.  CYLINDER WAS REPLACED WITH A NEW ASSEMBLY.
